# SDR SIMA20150309011

- Difficulty date: March 9, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 40,548 hours, 33,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 12018015002
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP AT FRAME 79, STRINGER 3R IS CRACKED .500 INCH.  R & R SHEAR CLIP AT FRAME 79 STRINGER 3RH IAW SRM 51-40-02.
